Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Luck, Logic and White Lies – the Mathematics of Games by Jörg Bewersdorff; David Kramer

Reviewed Work: Luck, Logic and White Lies – the Mathematics of Games by Jörg Bewersdorff, David Kramer
Review by: John Baylis
The Mathematical Gazette
Vol. 90, No. 519 (Nov., 2006), pp. 565-567
Stable URL: http://www.jstor.org/stable/40378248
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567